Translator Disclaimer
December 2007 Disjointness preserving Fredholm operators in ultrametric spaces of continuous functions
Jesús Araujo
Bull. Belg. Math. Soc. Simon Stevin 14(5): 799-810 (December 2007). DOI: 10.36045/bbms/1197908896

Abstract

We give a complete description of the Fredholm disjointness preserving operators between ultrametric spaces of (bounded and not necessarily bounded) continuous functions defined on ${\mathbb N}$-compact spaces.

Citation

Download Citation

Jesús Araujo. "Disjointness preserving Fredholm operators in ultrametric spaces of continuous functions." Bull. Belg. Math. Soc. Simon Stevin 14 (5) 799 - 810, December 2007. https://doi.org/10.36045/bbms/1197908896

Information

Published: December 2007
First available in Project Euclid: 17 December 2007

zbMATH: 1139.46049
MathSciNet: MR2378990
Digital Object Identifier: 10.36045/bbms/1197908896

Subjects:
Primary: ‎46S10
Secondary: 47B33, 47B38, 54C35‎

Rights: Copyright © 2007 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.14 • No. 5 • December 2007
Back to Top